# SDR AALA200801010

- Difficulty date: April 18, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 57,701 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT TAIL COMPARTMENT INOPERATIVE.  RESEATED BATTERIES AT AFT RIGHT LAVATORY FOR EMERGENCY LIGHTS IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
